# SDR REXA2021101400862

- Difficulty date: September 17, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 42,021 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180571
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL AT DD6 CORRODED. - REMOVED & REINSTALLED FORMER AT FS 329.41 BETWEEN DD5 AND DD6 IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. REMOVED AND REPLACED INTERCOSTAL AT DD6 IAW SRM 51-40-11-001-001-A01 AND 51-42-21-001-001-A01.  WVAC EMP #56399
